# SDR R61A2019080420802

- Difficulty date: July 22, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK,  CF III LOWER FUSELAGE FR88 BTW STGR 27-28R, SHEAR CLIP FOUND CORRODED. REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-41-02 & 51-43-03. 003.  A/C REMAINS OUT OF SERVICE.
